# SDR P5CA2013080800036

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 54,857 hours, 9,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B1605021
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1180, RBL 107 INTERCOSTAL CRACKED.  INTERCOSTAL REPLACED.
